×

zbMATH — the first resource for mathematics

Rigidity of Poisson structures. (English) Zbl 1204.53073
The main result of the paper under review provides conditions ensuring that suitable analytic perturbations of a quasihomogeneous Poisson structure \({\mathcal L}\) are analytically conjugate to \({\mathcal L}\) as soon as they are formally conjugate to \({\mathcal L}\). Loosely speaking, the corresponding sufficient conditions consist in the requirement that the spectrum of a certain linear self-adjoint operator on the space of formal bivectors does not accumulate at 0 too quickly.
MSC:
53D17 Poisson manifolds; Poisson groupoids and algebroids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Arnol’d, ”Poisson Structures on the Plane and Other Powers of Volume Forms,” Tr. Semin. im. I.G. Petrovskogo 12, 37–46 (1987) [J. Sov. Math. 47 (3), 2509–2516 (1989)]. · Zbl 0668.58012
[2] V. I. Arnol’d, Mathematical Methods of Classical Mechanics (Nauka, Moscow, 1989; Springer, New York, 1989), Grad. Texts Math. 60.
[3] V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of Differentiable Maps: Classification of Critical Points, Caustics and Wave Fronts (Nauka, Moscow, 1982); Engl. transl.: V. I. Arnold, S. M. Gusein-Zade, and A. N. Varchenko, Singularities of Differentiable Maps (Birkhäuser, Boston, 1985), Vol. 1, Monogr. Math. 82.
[4] H. Cartan, Formes différentielles. Applications élémentaires au calcul des variations et à la théorie des courbes et des surfaces (Hermann, Paris, 1967).
[5] J. F. Conn, ”Normal Forms for Analytic Poisson Structures,” Ann. Math. 119, 577–601 (1984). · Zbl 0553.58004 · doi:10.2307/2007086
[6] J.-P. Dufour, ”Linéarisation de certaines structures de Poisson,” J. Diff. Geom. 32, 415–428 (1990). · Zbl 0728.58011 · doi:10.4310/jdg/1214445313
[7] J.-P. Dufour, ”Hyperbolic Actions of \(\mathbb{R}\)p on Poisson Manifolds,” in Symplectic Geometry, Groupoids, and Integrable Systems, Ed. by P. Dazord and A. Weinstein (Springer, New York, 1991), pp. 137–150.
[8] J.-P. Dufour and A. Wade, ”Formes normales de structures de Poisson ayant un 1-jet nul en un point,” J. Geom. Phys. 26(1–2), 79–96 (1998). · Zbl 0958.37021 · doi:10.1016/S0393-0440(97)00039-9
[9] J.-P. Dufour and M. Zhitomirskii, ”Classification of Nonresonant Poisson Structures,” J. London Math. Soc. 60(2), 935–950 (1999). · Zbl 0940.37022 · doi:10.1112/S0024610799008170
[10] J.-P. Dufour and Nguyen Tien Zung, ”Nondegeneracy of the Lie Algebra aff(n),” C. R., Math., Acad. Sci. Paris 335(12), 1043–1046 (2002). · Zbl 1033.17023 · doi:10.1016/S1631-073X(02)02599-2
[11] J.-P. Dufour and Nguyen Tien Zung, Poisson Structures and Their Normal Forms (Birkhäuser, Basel, 2005), Prog. Math. 242. · Zbl 1082.53078
[12] E. Fischer, ”Über die Differentiationsprozesse der Algebra,” J. Math. 148, 1–78 (1917). · JFM 46.1436.02
[13] P. Lohrmann, ”Sur la normalisation holomorphe de structures de Poisson à 1-jet nul,” C. R., Math., Acad. Sci. Paris 340(11), 823–826 (2005). · Zbl 1069.37046 · doi:10.1016/j.crma.2005.04.029
[14] P. Lohrmann, ”Normalisation holomorphe et sectorielle de structures de Poisson,” PhD Thesis (Univ. Paul Sabatier, Toulouse, 2006). · Zbl 1204.53072
[15] E. Lombardi and L. Stolovitch, ”Normal Forms of Analytic Perturbations of Quasihomogeneous Vector Fields: Rigidity, Analytic Invariant Sets and Exponentially Small Approximation,” Preprint (2009), http://www.math.univ-toulouse.fr/ lombardi/LombStolo.pdf · Zbl 1202.37071
[16] E. Lombardi and L. Stolovitch, ”Forme normale de perturbation de champs de vecteurs quasi-homog‘enes,” C. R., Math., Acad. Sci. Paris 347(3–4), 143–146 (2009). · Zbl 1161.37037 · doi:10.1016/j.crma.2008.11.013
[17] O. V. Lychagina, ”Normal Forms of Poisson Structures,” Mat. Zametki 61(2), 220–235 (1997) [Math. Notes 61, 180–192 (1997)]. · Zbl 0915.58095 · doi:10.4213/mzm1495
[18] H. S. Shapiro, ”An Algebraic Theorem of E. Fischer, and the Holomorphic Goursat Problem,” Bull. London Math. Soc. 21(6), 513–537 (1989). · Zbl 0706.35034 · doi:10.1112/blms/21.6.513
[19] L. Stolovitch, ”Singular Complete Integrabilty,” Publ. Math., Inst. Hautes Étud. Sci. 91, 133–210 (2000). · Zbl 0997.32024 · doi:10.1007/BF02698742
[20] L. Stolovitch, ”Sur les structures de Poisson singuli‘eres,” Ergodic Theory Dyn. Syst. 24(5), 1833–1863 (2004). · Zbl 1090.53066 · doi:10.1017/S0143385703000804
[21] A. Weinstein, ”The Local Structure of Poisson Manifolds,” J. Diff. Geom. 18, 523–557 (1983). · Zbl 0524.58011 · doi:10.4310/jdg/1214437787
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.